# SDR VNAA2019010511101

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 38,543 hours, 27,937 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A NWS 'C' MSG IN FLT, THEY DECLARED AN EMERGENCY AND LANDED WITHOUT ISSUE. THE SYSTEM WAS RESET, OPS CHECKS GOOD.
